# SDR ASAA2017051120726

- Difficulty date: May 11, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 4,888 hours, 1,634 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH011988
- Condition: Failed
- Location: Nr 1
- Part time: 4,895 hours, 1,637 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH,  RECEIVED A  SOURCE OFF LIGHT FOR THE NR 1 ENGINE.   RAN CHECKLIST, THE GENERATOR DID NOT COME BACK ONLINE. USED APU.  NO VOLTS OR FREQ'S ON GEN 1. DRIVE LIGHT WAS NOT ON.   ACFT  GROUNDED.  REPLACED THE NR 1 ENGINE IDG IAW AMM 24-11-11. OPS CHECKED ACCOMPLISHED. OPS CHECKED GOOD.
